Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 50, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 31, 2018, 4:03 PM CDT for DeWitt County, McLean County, Illinois. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2018, 4:03 PM CDT (21:03 UTC)
- Expired
- May 31, 2018, 4:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties DeWitt County, IL, McLean County, IL
The radar
The Lincoln radar (KILX), 43 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 4:15 PM CDT | TSTM WND DMG | 1 Ne De Witt, IL | TREE LIMB BLOWN DOWN ON HIGHWAY 54 EAST OF POWER PLANT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 828 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.6
The text
As transmitted.
226
WUUS53 KILX 312103
SVRILX
ILC039-113-312145-
/O.NEW.KILX.SV.W.0050.180531T2103Z-180531T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
403 PM CDT THU MAY 31 2018
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
De Witt County in central Illinois...
South central McLean County in central Illinois...
* Until 445 PM CDT
* At 403 PM CDT, a severe thunderstorm was located near Wapella,
moving east at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Emergency management.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Clinton, Le Roy, Heyworth, Wapella, Waynesville, Weldon, Kenney, De
Witt, Weldon Springs State Park, Lane, Clinton Lake Dam, Midland
City and Hallsville.
This includes Interstate 74 between mile markers 150 and 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4016 8867 4014 8869 4010 8869 4010 8874
4009 8875 4007 8914 4027 8915 4028 8914
4036 8865
TIME...MOT...LOC 2103Z 265DEG 27KT 4021 8904
HAIL...0.88IN
WIND...60MPH
$$
Geelhart2 follow-up statements
185
WWUS53 KILX 312125
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
425 PM CDT THU MAY 31 2018
ILC039-113-312145-
/O.CON.KILX.SV.W.0050.000000T0000Z-180531T2145Z/
De Witt-McLean-
425 PM CDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN DE WITT AND SOUTH CENTRAL MCLEAN COUNTIES...
At 425 PM CDT, a severe thunderstorm was located near Farmer City, or
13 miles east of Clinton, moving east at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Emergency management.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Clinton, Le Roy, Heyworth, Wapella, De Witt and Hallsville.
This includes Interstate 74 between mile markers 150 and 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4016 8867 4014 8876 4015 8912 4022 8912
4029 8906 4036 8865
TIME...MOT...LOC 2125Z 268DEG 20KT 4022 8873
HAIL...0.88IN
WIND...60MPH
$$
Geelhart945
WWUS53 KILX 312143
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
443 PM CDT THU MAY 31 2018
ILC039-113-312153-
/O.EXP.KILX.SV.W.0050.000000T0000Z-180531T2145Z/
De Witt-McLean-
443 PM CDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DE WITT AND SOUTH
CENTRAL MCLEAN COUNTIES WILL EXPIRE AT 445 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
LAT...LON 4016 8867 4014 8876 4015 8912 4022 8912
4029 8906 4036 8865
TIME...MOT...LOC 2143Z 265DEG 27KT 4023 8859
$$
GeelhartWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:29 PM CDT, 34 minutes earlier.
Area forecast discussion, May 31, 3:29 PM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 329 PM CDT Thu May 31 2018 .SHORT TERM...(This evening through Friday) ISSUED AT 325 PM CDT Thu May 31 2018 Severe bow echo that brought wind damage to southeast IL during midday, has pushed well south and east of CWA at mid afternoon, with its severe storms over southern tip of IL and east central IN. Isolated showers/thunderstorms recently developed over heart of CWA over parts of Logan and DeWitt counties with more showers sw of Springfield. Also more isolated thunderstorms in ne IL from central LaSalle county ne to south side of Chicago. LAPS CAPS were 1400-2400 j/kg north of I-70. and less than 1400 j/kg south of I-70 which was stabilized from passage of midday storms. SPC day1 update has shift the slight to enhanced risk of severe storms south of i-64 in southern IL, while a marginal risk was north of I-70 for rest of this afternoon into evening around sunset. Will have isolated to scattered showers and thunderstorms into this evening over CWA and diminishing during overnight. Some patchy fog possible later tonight south of I-72 if we get enough clearing as lingering low level moisture and light winds. Lows overnight in the upper 60s. A weak cold front will push southward across central IL during Friday and thru southeast IL friday evening. Isolated convection possible with this front though not much lift with front and best chances of this is east of I-57. Another very warm day in the upper 80s to around 90F with heat indices peaking from 90-95F. Dewpoints in the 65-70F range but slipping behind the front during Fri afternoon especially from I-74 ne. && .LONG TERM...(Friday night through Thursday) ISSUED AT 325 PM CDT Thu May 31 2018 Isolated shower or thunderstorms possible in far southeast IL early Friday evening, otherwise dry conditions friday night through early Sat afternoon. 1035 mb Canadian high pressure over southern Hudson Bay and ridging into IL overnight Friday night to bring fair and cooler temps. Lows Friday night in the upper 50s and lower 60s and less humid. 12Z models bring a sharp mid/upper level trof eastward into the MS river valley by sunset Saturday, over IL by midnight Sat night and east of IL by 12Z/7 am Sunday. This feature to bring a chance of showers and thunderstorms to western CWA/IL river valley by late Sat afternoon, and spreading across the CWA during Sat evening. Convection should diminish from the west during overnight Sat night. SPC day3 outlook has marginal risk of severe storms sw of Lincoln, while slight risk of severe is over SW IL just sw of Scott county for large hail and damaging winds. Highs Sat range from lower 80s over northern CWA, to the mid 80s central CWA and upper 80s in southeast IL. Lows Sat night in the lower 60s central IL and mid to upper 60s in southeast IL. A pleasant stretch of weather expected Sunday through next Thu with generally dry conditions prevailing. Think GFS model is strong and too far sw with upper level low over lower MI on Sunday which has qpf ne of I-74. Discounted this solution and followed the weaker and further ne placement of upper level trof of GEM and Ecmwf models which keeps CWA dry. Cooler highs Sunday in the upper 70s and lower 80s. Highs generally around 80F or lower 80s on Monday. Lows Sunday night in the mid to upper 50s and lows monday night in the upper 50s to around 60F. Upper level ridge over the central plains and upper level low/trof of the ne country to keep IL in a nw upper level flow, while weak surface high pressure stays near IL. Still could be some short waves riding over top of upper level ridge and tracking se into the ohio river valley during early and middle part of next week, but too difficult to pin point these disturbances down that far out. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1255 PM CDT Thu May 31 2018 A severe bow echo passed along and south of I-70 during midday, with central IL airports staying dry with VFR conditions so far today. CAM models showing scattered thunderstorms to develop ne into central IL between 20-22Z and then diminish during early evening. Continued VCTS to address this chance of thunderstorms for about a 4 hour period. This convection could briefly bring MVFR conditions along with gusty winds especially along I-72. HRRR showing patchy fog south of I-72 after 08Z/3 am tonight. Kept fog out of TAF but will be closest to DEC and CMI from 09Z-13Z. SW to WSW winds of 8-13 kts with gusts of 17-21Z into mid afternoon, to diminish to around 5 kts by sunset and be light and variable overnight into Fri morning. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...07 LONG TERM...07 AVIATION...07
Hazardous weather outlook, May 31, 3:12 PM CDT, 51 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 312 PM CDT Thu May 31 2018 ILZ027>031-036-037-040-041-047>050-011100- Cass-Fulton-Knox-Marshall-Mason-Menard-Morgan-Peoria-Schuyler- Scott-Stark-Tazewell-Woodford- 312 PM CDT Thu May 31 2018 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois, mainly west of I-55. .DAY ONE...TONIGHT... Isolated thunderstorms are possible through this evening. While they may produce some brief strong winds and hail, the overall severe weather threat is low. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Thunderstorms are possible Saturday afternoon into Saturday night. While the main severe weather threat will be further west, some of the storms may produce some stronger wind gusts and hail. This is most likely west of a Galesburg to Decatur line. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be required through sunset. ILZ038-042>046-051>057-061-011100- Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon- McLean-Moultrie-Piatt-Sangamon-Shelby-Vermilion- 312 PM CDT Thu May 31 2018 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois, mainly along and east of I-55. .DAY ONE...TONIGHT... Scattered thunderstorms are expected through this evening. While they may produce some brief strong winds and hail, the overall severe weather threat is low. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Thunderstorms are possible Saturday afternoon into Saturday night. While the main severe weather threat will be further west, some of the storms may produce some stronger wind gusts and hail. This is most likely in areas west of Decatur. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be required through sunset. ILZ062-063-066>068-071>073-011100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 312 PM CDT Thu May 31 2018 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TONIGHT... Thunderstorms are likely this evening, diminishing after midnight. These are not expected to be severe. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Thunderstorms are possible Saturday afternoon into Saturday night. While the main severe weather threat will be further west, some of the storms may produce some stronger wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Geelhart
In the hours before
Local storm report, May 31, 1:07 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
107 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG EDGEWOOD 38.92N 88.66W
05/31/2018 EFFINGHAM IL EMERGENCY MNGR
SMALL TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.
&&
SBAKERLocal storm report, May 31, 1:31 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
131 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM TSTM WND DMG 2 SSW ALTAMONT 39.03N 88.76W
05/31/2018 EFFINGHAM IL TRAINED SPOTTER
TWO-INCH DIAMETER TREE BRANCH ABOUT 10 TO 12 INCHES LONG
WAS BLOWN DOWN
&&
EJLLocal storm report, May 31, 1:32 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
132 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
05/31/2018 M1.63 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN PARIS 39.62N 87.69W
05/31/2018 M2.00 INCH EDGAR IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
05/31/2018 M1.35 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 4 SW ATHENS 39.92N 89.78W
05/31/2018 M1.01 INCH MENARD IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
05/31/2018 M1.92 INCH CRAWFORD IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN WILLARD AIRPORT 40.04N 88.28W
05/31/2018 M1.17 INCH CHAMPAIGN IL ASOS
24 HOUR TOTAL.
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
05/31/2018 M1.33 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN CASEY 39.30N 87.99W
05/31/2018 M1.14 INCH CLARK IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 N SIDELL 39.97N 87.82W
05/31/2018 M1.30 INCH VERMILION IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
05/31/2018 M1.70 INCH CRAWFORD IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 SE NORMAL 40.50N 88.97W
05/31/2018 M2.70 INCH MCLEAN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
05/31/2018 M2.23 INCH MCLEAN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN WESTVILLE 40.04N 87.64W
05/31/2018 M2.15 INCH VERMILION IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 W LAWRENCEVILLE 38.73N 87.71W
05/31/2018 M1.81 INCH LAWRENCE IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN EL PASO 40.74N 89.01W
05/31/2018 M1.65 INCH WOODFORD IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN PHILO 40.00N 88.16W
05/31/2018 M1.13 INCH CHAMPAIGN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 SW CHAMPAIGN 40.09N 88.29W
05/31/2018 M1.06 INCH CHAMPAIGN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN DANVILLE 40.14N 87.62W
05/31/2018 M1.01 INCH VERMILION IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 7 SSE PETERSBURG 39.92N 89.80W
05/31/2018 M1.01 INCH MENARD IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 SSE NORMAL 40.50N 88.99W
05/31/2018 M2.08 INCH MCLEAN IL COCORAHS
24-HOUR TOTAL
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
05/31/2018 M1.14 INCH CLARK IL CO-OP OBSERVER
0730 AM HEAVY RAIN CHENOA 40.74N 88.72W
05/31/2018 M1.67 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR TOTAL
0800 AM HEAVY RAIN BROADLANDS 39.91N 88.00W
05/31/2018 M1.13 INCH CHAMPAIGN IL COCORAHS
24-HOUR TOTAL
0800 AM HEAVY RAIN 2 NNW DEWEY 40.35N 88.30W
05/31/2018 M1.21 INCH CHAMPAIGN IL COCORAHS
24-HOUR TOTAL
0800 AM HEAVY RAIN 2 WSW LAWRENCEVILLE 38.72N 87.72W
05/31/2018 M1.81 INCH LAWRENCE IL CO-OP OBSERVER
24-HOUR TOTAL
0800 AM HEAVY RAIN 4 ESE CHRISMAN 39.78N 87.60W
05/31/2018 M1.96 INCH EDGAR IL COCORAHS
24-HOUR TOTAL
1101 AM TSTM WND DMG FLORA 38.67N 88.48W
05/31/2018 CLAY IL EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN. SOME LARGE TREES
DOWNED ON HOUSES. TIME ESTIMATED FROM RADAR.
1103 AM TSTM WND DMG XENIA 38.64N 88.64W
05/31/2018 CLAY IL EMERGENCY MNGR
MULTIPLE TREES DOWN.
1103 AM TSTM WND DMG FLORA 38.67N 88.48W
05/31/2018 CLAY IL EMERGENCY MNGR
MULTIPLE TREES DOWN. REPORTS OF TREES ON HOMES.
1112 AM TSTM WND GST 2 SW OLNEY 38.71N 88.11W
05/31/2018 M65.00 MPH RICHLAND IL BROADCAST MEDIA
1120 AM TSTM WND DMG EDGEWOOD 38.92N 88.66W
05/31/2018 EFFINGHAM IL EMERGENCY MNGR
SMALL TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.
1123 AM TSTM WND DMG SUMNER 38.72N 87.86W
05/31/2018 LAWRENCE IL LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN THROUGHOUT THE CITY. TIME
ESTIMATED BY RADAR.
1123 AM TSTM WND DMG 2 SSW ALTAMONT 39.03N 88.76W
05/31/2018 EFFINGHAM IL TRAINED SPOTTER
TWO-INCH DIAMETER TREE BRANCH ABOUT 10 TO 12 INCHES LONG
WAS BLOWN DOWN
1128 AM TSTM WND DMG BRIDGEPORT 38.71N 87.76W
05/31/2018 LAWRENCE IL LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN AROUND THE CITY. TIME
ESTIMATED BY RADAR.
1132 AM TSTM WND DMG LAWRENCEVILLE 38.73N 87.69W
05/31/2018 LAWRENCE IL LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES REPORTED DOWNED THROUGHOUT
THE CITY. TIME ESTIMATED BY RADAR.
1135 AM TSTM WND DMG ROBINSON 39.01N 87.74W
05/31/2018 CRAWFORD IL LAW ENFORCEMENT
CRAWFORD COUNTY SHERIFF IS REPORTING AROUND 30 CALLS OF
DAMAGE THROUGHOUT THE COUNTY. TREE DAMAGE WAS THE MAIN
REPORT TYPE. TIME OF OCCURRENCE WAS BETWEEN 1135-1150.
1145 AM TSTM WND DMG 7 S NEWTON 38.89N 88.16W
05/31/2018 JASPER IL EMERGENCY MNGR
*** 1 INJ *** SEMI-TRAILER BLOWN OVER.
&&
EJLLocal storm report, May 31, 1:33 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
133 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM TSTM WND DMG FLORA 38.67N 88.48W
05/31/2018 CLAY IL EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN. SOME LARGE TREES
DOWNED ON HOUSES. TIME ESTIMATED FROM RADAR.
1103 AM TSTM WND DMG FLORA 38.67N 88.48W
05/31/2018 CLAY IL EMERGENCY MNGR
MULTIPLE TREES DOWN. REPORTS OF TREES ON HOMES.
1103 AM TSTM WND DMG XENIA 38.64N 88.64W
05/31/2018 CLAY IL EMERGENCY MNGR
MULTIPLE TREES DOWN.
1112 AM TSTM WND GST 2 SW OLNEY 38.71N 88.11W
05/31/2018 M65.00 MPH RICHLAND IL BROADCAST MEDIA
1120 AM TSTM WND DMG EDGEWOOD 38.92N 88.66W
05/31/2018 EFFINGHAM IL EMERGENCY MNGR
SMALL TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.
1123 AM TSTM WND DMG 2 SSW ALTAMONT 39.03N 88.76W
05/31/2018 EFFINGHAM IL TRAINED SPOTTER
TWO-INCH DIAMETER TREE BRANCH ABOUT 10 TO 12 INCHES LONG
WAS BLOWN DOWN
1123 AM TSTM WND DMG SUMNER 38.72N 87.86W
05/31/2018 LAWRENCE IL LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN THROUGHOUT THE CITY. TIME
ESTIMATED BY RADAR.
1128 AM TSTM WND DMG BRIDGEPORT 38.71N 87.76W
05/31/2018 LAWRENCE IL LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN AROUND THE CITY. TIME
ESTIMATED BY RADAR.
1132 AM TSTM WND DMG LAWRENCEVILLE 38.73N 87.69W
05/31/2018 LAWRENCE IL LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES REPORTED DOWNED THROUGHOUT
THE CITY. TIME ESTIMATED BY RADAR.
1135 AM TSTM WND DMG ROBINSON 39.01N 87.74W
05/31/2018 CRAWFORD IL LAW ENFORCEMENT
CRAWFORD COUNTY SHERIFF IS REPORTING AROUND 30 CALLS OF
DAMAGE THROUGHOUT THE COUNTY. TREE DAMAGE WAS THE MAIN
REPORT TYPE. TIME OF OCCURRENCE WAS BETWEEN 1135-1150.
1145 AM TSTM WND DMG 7 S NEWTON 38.89N 88.16W
05/31/2018 JASPER IL EMERGENCY MNGR
*** 1 INJ *** SEMI-TRAILER BLOWN OVER.
&&
EJLLocal storm report, May 31, 2:20 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
220 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM TSTM WND DMG 2 SSW LOUISVILLE 38.74N 88.52W
05/31/2018 CLAY IL AMATEUR RADIO
NUMEROUS SMALL TREES UP TO 24 INCHES BLOWN DOWN...BARN
DESTROYED.
1122 AM TSTM WND GST 2 SSW LOUISVILLE 38.74N 88.52W
05/31/2018 M58 MPH CLAY IL AMATEUR RADIO
&&
EJLLocal storm report, May 31, 2:53 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
253 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG 6 NW EDGEWOOD 38.98N 88.74W
05/31/2018 EFFINGHAM IL TRAINED SPOTTER
8-INCH LIMB RIPPED OFF TREE
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 10:33 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Jasper, Richland | 57 min |
| May 31, 11:10 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 46 min |
| May 31, 11:14 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 61 min |
| May 31, 11:26 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Jasper, Richland | 49 min |
| May 31, 4:33 PM CDT | Special Weather Statement | ILX | Champaign | 42 min |
| May 31, 5:06 PM CDT | Special Weather Statement | ILX | Champaign | 39 min |
| May 31, 5:42 PM CDT | Special Weather Statement | ILX | Vermilion | 48 min |
| May 31, 6:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 39 min |
| May 31, 6:34 PM CDT | Special Weather Statement | ILX | Edgar | 41 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.